# SDR UIEA2017081501483

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,792 hours, 20,465 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine Prv
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE RT ENGINE PRV,  BITE BOX IAW AMM 36-23-00 NO ISSUES NOTED. MESSAGE CLEARED.
